# SDR SWIA201232462

- Difficulty date: December 24, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 21,708 hours, 13,178 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT PACK CREATES SMOKE IN CABIN.  (SERVICE)  REPLACED THE RIGHT AIR CYCLE MACHINE P/N: GG670-95009-5  S/N ON: 01382  S/N OFF:01207.
